# SDR 2011F00017

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N275X
- Make and model: Beech 200BEECH
- Aircraft serial: BB502
- Aircraft time: 8,828 hours, 8,521 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Clogged
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

UPON LANDING, THE FLIGHT CREW ROLLED OFF OF RUNWAY ONTO TAXIWAY ADD HAD NO BRAKES AT ALL.  CREW POSITIONED THE PROPS INTO BETA TO SLOW THE ACFT.  CREW THEN AGAIN TRIED TO APPLY BRAKES WITH NO BRAKING RESULTS. CREW THEN USED DIFFERENTIAL POWER SETTING ON BOTH ENGINES TO TAXI BACK TO THE HANGER.  MX WAS NOTIFIED AND TROUBLESHOT TO A CLOGGED PRESSURE EQUALIZATION LINE.  CLEANED THE LINE AND BLED THE BRAKE SYS.  OPS CHECK OF THE BRAKE SYS WAS GOOD.
